ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Sain, D and Mal, A and Bhunia, P and Paul, K (2021) On Numerical Radius and Crawford Number Attainment Sets of a Bounded Linear Operator. In: Journal of Convex Analysis, 28 (1). pp. 67-80.

Sain, D and Mal, A and Bhunia, P and Paul, K (2021) On Numerical Radius and Crawford Number Attainment Sets of a Bounded Linear Operator. In: Journal of Convex Analysis, 28 (1). pp. 67-80.

This list was generated on Thu Jun 30 00:00:38 2022 IST.